# SDR SWAA2012062205163

- Difficulty date: June 20, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 30,654 hours, 17,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHTS FAILED CAPACITY TEST.  REMOVED AND REPLACED BATTERIES PER AMM.
